On automorphisms of order 3 of division algebras

Description

Citation

Title On automorphisms of order 3 of division algebras
Author(s) Lowell G. Sweet, J. A. Macdougall
Journal Linear Algebra and its Applications
Date 1988
Volume 108
Issue
Start page 231
End page 237

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 469

Adding this citation to "My List" will allow you to export this citation in other styles.